Skip to main content

The universal Glivenko–Cantelli property

Author(s): van Handel, Ramon

To refer to this page use:
Publication Date: Apr-2013
Electronic Publication Date: 12-Feb-2012
Citation: van Handel, Ramon. (2013). The universal Glivenko–Cantelli property. Probability Theory and Related Fields, 155 (3-4), 911 - 934. doi:10.1007/s00440-012-0416-5
DOI: doi:10.1007/s00440-012-0416-5
ISSN: 0178-8051
EISSN: 1432-2064
Pages: 911 - 934
Type of Material: Journal Article
Journal/Proceeding Title: Probability Theory and Related Fields

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.